MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS
Catalog Number 381433
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
The customer advised that the product has retraction issues while in use on patients.
 
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 381433 and lot number 5017281.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.
 
Event or Problem Description
No new information.

Brand Name
INSYTE AUTOGUARD
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23409388
Report Number1710034-2025-01681
Device Sequence Number8727673
Product Code FOZ
UDI-Device Identifier00382903814336
UDI-Public(01)00382903814336(11)250122(17)271231(10)5017281
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381433
Device Lot Number5017281
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown